Alert archive / California / Wind Advisories in 2009
Wind Advisory 28, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at May 3, 2009, 3:53 AM PDT for San Bernardino County, California. It took effect at May 3, 2009, 10:00 AM PDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2009, 3:53 AM PDT (10:53 UTC)
- In effect from
- May 3, 2009, 10:00 AM PDT
- Expired
- May 4, 2009, 12:00 AM PDT
- In force
- 14 hr
- Issued by
- NWS Las Vegas, NV
County San Bernardino County, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 031053 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 353 AM PDT SUN MAY 3 2009 ...STRONG DOWNSLOPE WIND ALONG THE LEE OF THE SOUTHERN SIERRA IN INYO COUNTY TODAY... .A WESTERLY FLOW ALOFT OVER CALIFORNIA AND NEVADA WILL LEAD TO STRONG DOWNSLOPE WINDS IN THE LEE OF THE SOUTHERN SIERRA TODAY. WEST TO NORTHWEST WINDS WILL SWEEP DOWN THROUGH THE EASTERN SIERRA SLOPES AND SPREAD EASTWARD INTO THE OWENS VALLEY. THE STRONGEST WINDS WILL OCCUR BELOW CANYON OPENINGS BETWEEN BIG PINE AND LONE PINE. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING ALONG HIGHWAY 395. THE WIND WILL ALSO CREATE AREAS OF BLOWING DUST AND SAND NEAR THE OWENS LAKE. CAZ519-031900- /O.NEW.KVEF.HW.W.0009.090503T1700Z-090504T0300Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 353 AM PDT SUN MAY 3 2009 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WARNING FOR THE EAST SLOPE OF THE SOUTHERN SIERRA...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING. VERY STRONG WINDS WILL DEVELOP THIS MORNING AND CONTINUE INTO THE EARLY EVENING BELOW CANYON OPENS OF THE SOUTHERN SIERRA. WEST TO NORTHWEST WINDS 35 TO 50 MPH WITH GUSTS UP TO 70 MPH OR GREATER WILL OCCUR. A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE. $$ CAZ520-031845- /O.NEW.KVEF.WI.Y.0028.090503T1700Z-090504T0300Z/ OWENS VALLEY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE 344 AM PDT SUN MAY 3 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE OWENS VALLEY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING. STRONG WINDS WILL DEVELOP LATE THIS MORNING AND CONTINUE INTO THE EARLY EVENING. WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS AROUND 55 MPH WILL OCCUR BELOW CANYON OPENINGS AND SPREAD EAST INTO THE OWENS VALLEY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ PIERCE
4 follow-up statements
000 WWUS75 KVEF 031628 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 928 AM PDT SUN MAY 3 2009 ...STRONG DOWNSLOPE WIND ALONG THE LEE OF THE SOUTHERN SIERRA IN INYO COUNTY TODAY AND GUSTY WEST WINDS ACROSS THE WESTERN MOJAVE DESERT... CAZ519-032300- /O.CON.KVEF.HW.W.0009.090503T1700Z-090504T0300Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 928 AM PDT SUN MAY 3 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR THE EASTERN SIERRA SLOPES. VERY STRONG WINDS WILL INCREASE THIS MORNING AND CONTINUE INTO THE EARLY EVENING BELOW CANYON OPENINGS OF THE SOUTHERN SIERRA. WEST TO NORTHWEST WINDS 35 TO 50 MPH WITH GUSTS UP TO 70 MPH OR GREATER WILL OCCUR. THE STRONGEST WINDS WILL OCCUR BETWEEN BIG PINE AND LONE PINE. $$ CAZ523-525-032300- /O.EXA.KVEF.WI.Y.0028.090503T1700Z-090504T0300Z/ WESTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN... MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS 928 AM PDT SUN MAY 3 2009 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE WESTERN MOJAVE DESERT AND MORONGO BASIN...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. STRONG WINDS HAVE DEVELOPED LATE THIS MORNING AND WILL CONTINUE INTO THE EARLY EVENING. WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH ARE EXPECTED. THESE CONDITIONS MAY BRING ABOUT AREAS OF BLOWING DUST AND CAUSE HAZARDOUS DRIVING CONDITIONS TO HIGH PROFILE VEHICLES TRAVELING IN THE REGION. $$ CAZ520-032300- /O.CON.KVEF.WI.Y.0028.090503T1700Z-090504T0300Z/ OWENS VALLEY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE 928 AM PDT SUN MAY 3 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR THE OWENS VALLEY. STRONG WINDS WILL CONTINUE TO DEVELOP LATE THIS MORNING AND PERSIST INTO THE EARLY EVENING. WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS AROUND 55 MPH WILL OCCUR BELOW CANYON OPENINGS AND SPREAD EAST INTO THE OWENS VALLEY. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING ALONG HIGHWAY 395. THE WIND WILL ALSO CREATE AREAS OF BLOWING DUST AND SAND NEAR THE OWENS LAKE. $$ LABELLE
000 WWUS75 KVEF 032136 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 236 PM PDT SUN MAY 3 2009 CAZ519-040300- /O.CON.KVEF.HW.W.0009.000000T0000Z-090504T0300Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 236 PM PDT SUN MAY 3 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR THE EASTERN SIERRA SLOPES OF INYO COUNTY. VERY STRONG WINDS WILL CONTINUE INTO THE EARLY EVENING BELOW CANYON OPENINGS OF THE SOUTHERN SIERRA. WEST TO NORTHWEST WINDS 35 TO 50 MPH WITH GUSTS UP TO 70 MPH OR GREATER WILL OCCUR. THE STRONGEST WINDS WILL OCCUR BETWEEN BIG PINE AND LONE PINE. $$ CAZ523-525-040300- /O.EXT.KVEF.WI.Y.0028.000000T0000Z-090504T0700Z/ WESTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN... MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS 236 PM PDT SUN MAY 3 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT FOR THE WESTERN MOJAVE DESERT AND MORONGO BASIN IN SAN BERNARDINO COUNTY. STRONG WINDS ARE EXPECTED TO CONTINUE INTO TONIGHT. WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS AROUND 50 MPH ARE EXPECTED. THESE CONDITIONS MAY BRING ABOUT AREAS OF BLOWING DUST AND CAUSE HAZARDOUS DRIVING CONDITIONS TO HIGH PROFILE VEHICLES TRAVELING IN THE REGION. $$ CAZ520-040300- /O.CON.KVEF.WI.Y.0028.000000T0000Z-090504T0300Z/ OWENS VALLEY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE 236 PM PDT SUN MAY 3 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR THE OWENS VALLEY. STRONG WINDS WILL CONTINUE INTO THE EARLY EVENING. WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS AROUND 55 MPH WILL OCCUR BELOW CANYON OPENINGS AND SPREAD EAST INTO THE OWENS VALLEY. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG HIGHWAY 395. THE WIND WILL ALSO CREATE AREAS OF BLOWING DUST AND SAND NEAR THE OWENS LAKE. $$
000 WWUS75 KVEF 040255 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 755 PM PDT SUN MAY 3 2009 CAZ519-040400- /O.EXP.KVEF.HW.W.0009.000000T0000Z-090504T0300Z/ EASTERN SIERRA SLOPES- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY 755 PM PDT SUN MAY 3 2009 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR THE EASTERN SIERRA SLOPES. ALTHOUGH ISOLATED WIND GUSTS TO OVER 50 MPH MAY BE SEEN THROUGH THE NIGHT ALONG THE EASTERN SLOPES OF THE SOUTHERN SIERRA ABOVE THE 5000 FOOT LEVEL...WIDESPREAD WINDS TO OVER 70 MPH ARE NO LONGER EXPECTED. THUS THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AS OF 80 PM PDT. $$ CAZ520-040400- /O.EXP.KVEF.WI.Y.0028.000000T0000Z-090504T0300Z/ OWENS VALLEY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE 755 PM PDT SUN MAY 3 2009 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING FOR THE OWENS VALLEY. THE WIDESPREAD WIND GUSTS TO BETWEEN 40 AND 50 MPH WHICH OCCURRED ACROSS THE OWENS VALLEY DURING THE AFTERNOON HAVE BEGUN TO TAPER OFF. ALTHOUGH LOCAL GUSTY WINDS WILL CONTINUE THROUGH THE NIGHT...WIDESPREAD GUSTS TO OVER 40 MPH ARE NO LONGER EXPECTED. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS OF 8 PM PDT. $$ CAZ523-525-040700- /O.CON.KVEF.WI.Y.0028.000000T0000Z-090504T0700Z/ WESTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN... MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS 755 PM PDT SUN MAY 3 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT FOR THE WESTERN MOJAVE DESERT AND MORONGO BASIN. STRONG WEST WINDS GUSTING TO BETWEEN 45 AND 55 MPH WILL CONTINUE THROUGH THE EVENING HOURS BEFORE DECREASING AROUND MIDNIGHT TONIGHT. THESE CONDITIONS MAY BRING ABOUT AREAS OF BLOWING DUST AND CAUSE HAZARDOUS DRIVING CONDITIONS TO HIGH PROFILE VEHICLES TRAVELING IN THE REGION. $$
000 WWUS75 KVEF 040643 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1143 PM PDT SUN MAY 3 2009 CAZ523-525-040745- /O.EXP.KVEF.WI.Y.0028.000000T0000Z-090504T0700Z/ WESTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN... MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS 1143 PM PDT SUN MAY 3 2009 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT FOR THE WESTERN MOJAVE DESERT AND MORONGO BASIN. WINDS HAVE SLOWLY BEGAN TO DECREASE ACROSS THE WESTERN MOJAVE DESERT AND MORONGO BASIN SINCE 10 PM PDT THIS EVENING. ALTHOUGH WINDS GUSTING TO OVER 45 MPH ARE STILL BE REPORTED ACROSS THE AREA...THESE WINDS ARE EXPECTED TO CONTINUE TO DECREASE AND DROP BELOW ADVISORY LEVELS BETWEEN MIDNIGHT AND 1 AM PDT. WITH THE WINDS EXPECTED TO DROP BELOW ADVISORY CRITERIA...THE WIND ADVISORY FOR THE AREA WILL BE ALLOWED TO EXPIRE AS OF MIDNIGHT PDT TONIGHT. HOWEVER MOTORISTS ARE ENCOURAGED TO CONTINUE USING CAUTION AS GUSTY WINDS WILL LIKELY BE ENCOUNTERED THROUGH THE EARLY MORNING HOURS. THE STRONGEST WIND GUSTS WHICH HAVE BEEN REPORTED ACROSS THE AREA DURING THE AFTERNOON AND EVENING HAVE BEEN... SQUAW SPRINGS.......67 MPH TWENTY-NINE PALMS...56 MPH BARSTOW/DAGGETT.....53 MPH $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at May 2, 9:15 PM PDT, 6 hours 38 minutes earlier.
Area forecast discussion, May 2, 9:15 PM PDT, 6 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 915 PM PDT SAT MAY 2 2009 .SYNOPSIS...WEAK HIGH PRESSURE WILL HOLD OVER THE REGION AS FAST MOVING WEATHER DISTURBANCES BRUSH THE NORTHERN GREAT BASIN DURING THE COMING WEEK. THIS DRY WEATHER PATTERN WILL PROVIDE OCCASIONAL BREEZES AND ALLOW TEMPERATURES TO CLIMB WELL ABOVE NORMAL. && .UPDATE...STRONG SURFACE PRESSURE GRADIENTS WITH DECENT LOW LEVEL FLOW TO KEEP BREEZY/WINDY CONDITIONS ACROSS MUCH OF THE SAN BERNARDINO DESERTS TONIGHT. HOWEVER WIDESPREAD WIND GUSTS MEETING ADVISORY CRITERIA HAVE ENDED...THUS HAVE ALLOWED THE WIND ADVISORY TO EXPIRE. GRADIENTS/FLOW ALOFT SHOWING LITTLE CHANGE FOR SUNDAY AND WILL BE LOOKING AT ANOTHER ADVISORY POSSIBLY FOR SUNDAY IN THE NEXT FORECAST PACKAGE. AT THE SAME TIME...DOWNSLOPE WINDS FORMED ALONG THE SOUTHERN SIERRA WHICH RESULTED IN LOCALLY STRONG WINDS SATURDAY AFTERNOON FOR THE WEST SIDE OF THE OWENS VALLEY AND VERY SIMILAR CONDITIONS WILL ONCE AGAIN BE SEEN ON SUNDAY. MAIN CHANGE IS THAT THE UPPER LEVEL JET SHIFTS SLIGHTLY NORTH FROM SATURDAY AFTERNOONS POSITION. SIMILAR TO THE CALIFORNIA DESERTS...WILL BE LOOKING AT THE POSSIBILITY OF WIND ADVISORIES FOR THE OWENS VALLEY FOR SUNDAY IN THE NEXT PACKAGE TOO. ZONAL FLOW OVER THE CWA TONIGHT AND SUNDAY WILL KEEP FAIRLY DIRTY CONDITIONS ACROSS THE AREA...THUS A PARTLY CLOUDY/SUNNY SKY LOOKED FOR INTO SUNDAY. OVERALL CURRENT FORECAST IS ON TRACK. WILL UPDATE ZONES TO REMOVE HEADLINES AND EVENING/MIDNIGHT WORDING...OTHERWISE NO ADDITIONAL UPDATES EXPECTED THIS EVENING. && .AVIATION...FOR MCCARRAN...WINDS TO REMAIN SOUTH TO SOUTHWEST 8-18KTS THROUGH 00Z MONDAY WITH CLOUDS GENERALLY AOA 25K FT. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...WINDS GENERALLY SOUTH TO WEST 10-20KTS WITH HIGHER WINDS ACROSS THE DAGGETT CORRIDOR THROUGH 00Z MONDAY. CLOUDS SCT-BKN 15K FT WITH BKN-OVC AOA 25K FT. ISOLATED SHOWERS AFTER 18Z SUNDAY THROUGH 03Z MONDAY ALONG THE SOUTHERN SIERRA CREST. && .PREV DISCUSSION...325 PM PDT SHORT TERM...SATELLITE IMAGERY SHOWED A PACIFIC MOISTURE PLUME BETWEEN 30N AND 40N EXTENDING FROM THE WEST COAST BACK TO THE DATE LINE. A ZONAL FLOW WILL BRING THIS MOISTURE ACROSS THE FORECAST AREA...MAINLY IN THE FORM OF MID AND HIGH CLOUDS...TONIGHT THROUGH TUESDAY. WEAK UPPER LOWS ROLLING ACROSS THE PACIFIC NORTHWEST WILL BRUSH THE NORTHERN GREAT BASIN WILL HELP ENHANCE AFTERNOON WEST TO SOUTHWEST BREEZES. ENOUGH MOISTURE COULD MAKE IT NORTHERN LINCOLN COUNTY SUNDAY NIGHT FOR A SLIGHT CHANCE OF PRECIP...BUT IT APPEARS MARGINAL AT BEST. WEST WINDS GUSTING OVER 40 MPH WILL CONTINUE ACROSS THE SAN BERNARDINO COUNTY DESERTS THIS EVENING AND THE WIND ADVISORY WILL REMAIN IN EFFECT. HIGH TEMPERATURES WILL CLIMB SEVERAL DEGREES BY SUNDAY AFTERNOON THEN SHOULD FLUCTUATE ONLY A DEGREE OR TWO MONDAY AND TUESDAY. && .LONG TERM...MODELS REMAIN CONSISTENT WITH THE IDEA OF OUR WARMEST WEATHER OF THE YEAR TAKING SHAPE THE LATTER HALF OF NEXT WEEK. AN UPPER RIDGE OVER THE EASTERN PACIFIC CENTERED ALONG 27N WILL EXPAND EASTWARD INTO THE SOUTHWESTERN UNITED STATES ON WEDNESDAY AFTERNOON. BOTH THE 12Z ECMWF AND GFS HAVE TRENDED ABOUT 1C TO 2C WARMER WITH TEMPS AT 700MB ON WEDNESDAY AFTERNOON...THUS HAVE BUMPED UP HIGHS A LITTLE MORE THEN. BOTH THE 12Z GEM AND ECMWF ARE DROPPING A SYSTEM ACROSS THE PAC NW ON THURSDAY WHICH MAY FLATTEN OUT OUR HEIGHTS SOME BUT STILL WITH STRONG RIDGING CENTERED TO OUR SOUTH AND PLENTY OF DRY AIR IN PLACE THE ONLY MAJOR EFFECT THIS SYSTEM COULD HAVE IS SOME ENHANCEMENT OF WINDS THURSDAY AFTERNOON. OVERALL IT IS A TOUGH CALL AS TO WHICH DAY MAY TURN OUT TO BE THE WARMEST BUT RIGHT NOW THE CURRENT GRIDS SHOW THIS TO BE ON FRIDAY. HIGHS ARE EXPECTED TO REACH 10 TO 15 DEGREES ABOVE NORMAL ACROSS THE AREA WITH THE WARMEST SPOTS REACHING 100-110. FOR NOW...HAVE KEPT LAS VEGAS IN THE UPPER 90S...I GUESS I WOULD LIKE TO SEE PROGGED H5 HEIGHTS REACH AT LEAST 588 DM BEFORE FORECASTING A TRIPLE DIGIT HIGH HERE IN VEGAS. AFTERWARDS HAVE LEANED TOWARDS THE 12Z ECMWF WHICH KEEPS A RIDGE ACROSS THE SOUTHWESTERN UNITED STATES ALONG WITH 700 MB TEMPS THAT ARE ABOUT 2C TO 3C WARMER THAN THE 12Z GFS. BY NEXT WEEKEND HEIGHTS WILL STILL LIKELY LOWER AS ANOTHER SYSTEM DROPS SOUTHWARD OFF THE COAST OF BRITISH COLUMBIA...WASHINGTON AND OREGON...BUT TEMPS ARE STILL EXPECTED TO REMAIN ABOVE NORMAL. RECORD HIGH MINIMUM TEMPERATURES MAY ALSO BE REACHED IN LAS VEGAS THURSDAY AND FRIDAY MORNING. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && JENSEN/ADAIR/STACHELSKI HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, May 2, 5:42 AM PDT, 22 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 542 AM PDT SAT MAY 2 2009 CAZ523>525-030345- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- 542 AM PDT SAT MAY 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY CONTINUES UNTIL 9 PM THIS EVENING. PLEASE REFER TO THE LATEST WEATHER MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER, SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001>003-036-CAZ519>522-526-527-NVZ014>022-030345- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-CADIZ BASIN-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-ESMERALDA AND CENTRAL NYE COUNTY- LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 542 AM PDT SAT MAY 2 2009 /542 AM MST SAT MAY 2 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER, SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 3:53 AM PDT | High Wind Warning | VEF | Inyo | 16 hr |
Nearby
Wind Advisories in California, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.